Browse Title Index


 
Issue Title
 
Vol 14, No 3 (2015) NUMERICAL SIMULATION OF THE SOME ILL-POSED PROBLEMS FOR THE HEAT TRANSFER EQUATION Abstract   PDF
Harijs Kalis, Sergejs Rogovs, Aigars Gedroics
 
Vol 12, No 3 (2013) NUMERICAL SOLUTION OF VOLTERRA DELAY-INTEGRO-DIFFERENTIAL EQUATIONS VIA SPLINE/SPECTRAL METHODS Abstract   PDF
H.M. El-Hawary, K.A. El-Shami
 
Vol 10, No 1 (2005) NUMERICAL SOLUTIONS TO INTEGRODIFFERENTIAL EQUATIONS WHICH INTERPOLATE HEAT AND WAVE EQUATIONS Abstract
P. Rozmej, A. Karczewska
 
Vol 11, No 3 (2012) NUMERICAL STUDY OF FRACTIONAL DIFFERENTIAL EQUATIONS OF LANE-EMDEN TYPE BY THE LEAST SQUARE METHOD Abstract   PDF
Mohammed S. Mechee, Norazak Senu
 
Vol 2, No 2 (2001) ON A MODEL FOR VIBRATIONS OF ELASTIC MEMBRANES Abstract   Postscript
L. A. Medeiros, J. Limaco
 
Vol 10, No 4 (2005) ON AN ELLIPTIC MODEL WITH GENERAL NONLINEARITY ASSOCIATED WITH SUPERCONDUCTIVITY Abstract   Postscript
Junichi Aramaki
 
Vol 10, No 1 (2005) ON BRANCHING RULES FOR REDUCTIONS OF CLASSICAL LIE GROUPS IRREDUCIBLE REPRESENTATIONS Abstract
V.V. Shtepin
 
Vol 10, No 1 (2005) ON INTEGRAL TRANSFORM IN PSEUDOEUCLIDEAN SPACE ASSOCIATED WITH AN INTEGRATION OVER LIGHT CONE Abstract
T.V. Shtepina
 
Vol 11, No 4 (2012) ON STABILITY AND BOUNDEDNESS OF SOLUTIONS OF CERTAIN FOURTH ORDER DELAY DIFFERENTIAL EQUATION Abstract   PDF
B.S. Ogundare
 
Vol 16, No 1 (2017) ON THE ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF THE WAVE EQUATION OF HARTREE TYPE Abstract   PDF
Paschalis Karageorgis, Kimitoshi Tsutaya
 
Vol 10, No 2 (2005) ON THE COMPLETENESS, SEPARABILITY AND DENSITY THEOREMS FOR GENERALIZED LEBESGUE-BOCHNER SPACE $L^p(E,(X_\vartheta,\|.\|))$ Abstract   Postscript
S. Lahrech A. Ouahab, A. Benbrik, A. Mbarki, Islam Eddine Hadi
 
Vol 10, No 2 (2005) ON THE DUNFORD-PETTIS CRITERION FOR UNIFORMLY INTEGRABLE SETS IN GENERALIZED LEBESGUE-BOCHNER SPACE $L^1(E,(X_\vartheta,\|.\|))$ Abstract   Postscript
S. Lahrech, A. Ouahab, A. Benbrik, A. Mbarki, I.E. Hadi
 
Vol 12, No 2 (2013) ON THE FUNDAMENTAL THEORY OF IMPULSIVE DIFFERENTIAL EQUATIONS WITH VARIABLE STRUCTURE Abstract   PDF
S.A. Petkova
 
Vol 7, No 1 (2003) ON THE GENERALITY AND CONVERGENCE OF ADOMIAN'S METHOD FOR SOLVING ORDINARY DIFFERENTIAL EQUATIONS Abstract   Postscript
M.M. Saleh, I.L. El-Kalla
 
Vol 11, No 3 (2012) ON THE LIMIT CYCLES FOR A CLASS OF FOURTH-ORDER DIFFERENTIAL EQUATIONS Abstract   PDF
Amel Boulfoul, Amar Makhlouf
 
Vol 7, No 3 (2003) ON THE MINIMALITY AND TOTAL DEVELOPABILITY OF THE TIME-LIKE RULED SURFACES WITH THE TIME-LIKE GENERATING SPACE IN THE MINKOWSKI SPACE $IR^n_1$ Abstract   PDF
S. Can, B. Uyar, I. Aydemir
 
Vol 14, No 3 (2015) ON THE NUMERICAL SIMULATION OF THE VORTEX BREAKDOWN IN THE COMBUSTION PROCESS WITH SIMPLE CHEMICAL REACTION AND AXIAL MAGNETIC FIELD Abstract   PDF
Harijs Kalis, Maksims Marinaki, Uldis Strautins, Oars Lietuvietis
 
Vol 1, No 1 (2000) ON THE PHASE-VOLUME METHOD FOR NONLINEAR DIFFERENCE EQUATIONS} Abstract   Untitled   Untitled
Janos Karsai, John G. Graef, Michael Li
 
Vol 14, No 4 (2015) ON THE RESONANT OSCILLATION OF CERTAIN FOURTH ORDER NONLINEAR DIFFERENTIAL EQUATIONS WITH DELAY Abstract   PDF
S. A. Iyase
 
Vol 2, No 2 (2001) ON THE SMOOTHNESS OF PDF OF SOLUTIONS TO SDE OF JUMP TYPE Abstract   Postscript
Takashi Komatsu, Atsushi Takeuchi
 
Vol 13, No 4 (2014) ON THE TIME-DISCRETIZATION METHOD FOR THE UNSTEADY HEAT CONDUCTION EQUATION WITH UNIFORM HEAT FLUX BOUNDARY CONDITION Abstract   PDF
Marcelo D. Marucho, Antonio Campo
 
Vol 10, No 2 (2005) ON THE TOPOLOGICAL DUAL OF GENERALIZED LEBESGUE-BOCHNER SPACE $L^p(E,(X_\vartheta,\|.\|))$ Abstract   Postscript
S. Lahrech, A. Ouahab, A. Benbrik, A. Mbarki, I.E. Hadi
 
Vol 14, No 1 (2015) ON VOLTERRA TYPE INTEGRAL EQUATIONS IN HAUSDORFF SPACES Abstract   PDF
Atanaska Georgieva, Lozanka Trenkova, Slav Cholakov
 
Vol 2, No 2 (2001) ON WEIERSTRASS POINTS OF A CERTAIN FAMILY OF RIEMANN SURFACES Abstract   Postscript
Masumi Kawasaki, Shigeru Furuichi
 
Vol 1, No 1 (2000) OPTIMAL IMPULSE CONTROL FOR IMPULSIVE SYSTEMS IN BANACH SPACES Abstract   Postscript
N.U. Ahmed
 
101 - 125 of 181 Items << < 1 2 3 4 5 6 7 8 > >> 


IJDEA, Academic Publications, Ltd.